# SDR AALA20161101028

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 63,164 hours, 7,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L4 DOOR EMERGENCY POWER ASSIST SYSTEM TEST FAILED.  AMBER LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED L4 DOOR OPEN SWITCH S52125 AND ACCOMPLISHED SATISFACTORY EPAS SYSTEM TEST IAW AMM 52-11-25 AND 52-11-20
